# SDR 2007UALA02879

- Difficulty date: July 28, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 67,466 hours, 11,070 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Condition: Faulty
- Location: Copilot'S O2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN MASK PROBLEM, POSITION 2. (1=CAPT,2=FO, 3=1ST OBS, 4=2ND OBS).  CREW COMMENTS: COPILOTS O2 MASK HAS LEAK IN HEAD BAND AND DOES NOT FULLY EXPAND.
